Tornadoes · United States · Texas · 2007

EF0 tornado, Haslet, Texas, April 17, 2007

This EF0 tornado ran 1.1 miles across Tarrant County on April 17, 2007, touching down at 6:30 PM CDT and reaching 30 yards wide. It killed nobody, and did $15,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
April 17, 2007
Touchdown
6:30 PM CDT (23:30 UTC)
Lifted
6:33 PM CDT (23:33 UTC)
On the ground
3 minutes
Path length
1.1 miles (1.8 km)
Path width
30 yards (27 m)
Deaths
0
Injuries
0
Property damage
$15,000
County
Tarrant County
Touchdown point
32.970, -97.335
Lift-off point
32.970, -97.316
Record number
0704171730-01

What the Weather Service recorded

A strong upper level trough and jet streak moved over North Texas during the afternoon and evening hours. As a result...there were several reports of large hail amd damaging winds.

Picture of a tornado which touched down near Haslet provided by a spotter. A carport and some lawn furniture were thrown and twisted.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down.

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.02 chance of a tornado within 25 miles. The outlook in force was issued at 19:23 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the tornado touched down at Apr 17, 6:09 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 17, 6:09 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE FORT WORTH TX
609 PM CDT TUE APR 17 2007

.630 PM PUBLIC DISCUSSION...
WE WILL ISSUE UPDATED FORECASTS IN A FEW MINUTES. WE HAVE RAISED
RAIN CHANCES (POPS) CONSIDERABLY FOR THE ENTIRE AREA FOR THIS
EVENING.

.AVIATION...
CHALLENGING START TO THE 00Z TAF CYCLE. LINE OF THUNDERSTORMS
CONTINUES TO PROGRESS EASTWARD TOWARD ALL TAF SITES AT APPROX 35
MPH. ALL SITES CAN EXPECT TSRA...IFR VSBY...AND VARIABLE WIND GUSTS
TO 40 MPH AS THIS LINE PASSES THROUGH THE TERMINALS. RAIN ON THE
BACK SIDE OF THE LINE SHOULD PERSIST FOR ANOTHER HOUR OR SO AFTER
THE INITIAL WAVE. BKN VFR CONDITIONS ARE EXPECTED AFTER 02Z AS WINDS
TURN WESTERLY. BY 10Z...WE EXPECT NORTHERLY WINDS TO GUST AS THE
PRESSURE GRADIENT TIGHTENS. FORECAST SOUNDINGS SUGGEST LOWER LEVELS
MAY RESATURATE AS MOISTURE WRAPS AROUND THE LOW. THEREFORE...WILL
CARRY MVFR CIGS AT METROPLEX SITES AFTER 10Z. ACT SHOULD BE FARTHER
REMOVED FROM WRAP AROUND MOISTURE...SO WILL KEEP THEM VFR. BY LATE
MORNING...NORTHERLY WINDS WILL PERSIST ACROSS THE REGION WITH BKN
VFR CONDITIONS.

THANKS AGAIN TO FORT WORTH CWSU FOR COLLAB.

SCHULTZ
&&

.DISCUSSION.../ISSUED 317 PM CDT TUE APR 17 2007/
UPPER LEVEL LOW OVER WEST TEXAS WILL MOVE EAST ACROSS NORTH TEXAS
DURING THE EVENING HOURS. SUBSTANTIAL CLOUD COVER/FOG/DRIZZLE
HAS LIMITED INSTABILITY OVER THE CENTRAL AND EASTERN CWA
TODAY...BUT PARTIAL CLEARING WILL REACH THE WESTERN ZONES BEFORE
SUNSET. THIS IS WHERE THE GREATEST THREAT OF SEVERE WEATHER WILL
BE AND IT IS WHERE A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED.
MAIN THREAT WILL BE LARGE HAIL WITH 500 MB TEMPS FALLING BELOW
-20C AND FREEZING LEVELS NEAR 10000 FT. MUCAPE PROGS SHOW ENOUGH
INSTABILITY AVAILABLE FOR ELEVATED HAIL STORMS TO THE EAST OF THE
CURRENT WATCH THROUGH THE EARLY EVENING HOURS...HOWEVER WEAKER
UPDRAFT STRENGTH WILL LIKELY LIMIT HAIL SIZES TO MARGINALLY
SEVERE IN THIS AREA. THIS TYPE OF SETUP CAN BE NOTORIOUS FOR
PRODUCING STORMS WITH TREMENDOUS QUANTITIES OF SMALL HAIL WHICH
COULD COMPLETELY COVER THE GROUND WHERE THE STRONGEST STORMS
TRACK. WILL NOT MENTION ANY SEVERE THREAT OVER THE NORTHEAST 1/3RD
OF THE CWA WHERE INSTABILITY BECOMES TOO WEAK FOR ANYTHING MORE
THAN PEA SIZE HAIL. AS THE UPPER LOW MOVES ACROSS THE BEST CHANCES
OF RAIN TONIGHT WILL BE ACROSS THE NORTHERN ZONES WHERE
OVERRUNNING WILL BE ENHANCED BEHIND A WEAK SOUTHWARD MOVING FRONT.
THE UPPER LOW WILL QUICKLY PUSH EAST AND RAIN CHANCES WILL RAPIDLY
DIMINISH FROM WEST TO EAST DURING THE EVENING AND OVERNIGHT HOURS.

RATHER PLEASANT AND SEASONABLE WEATHER IS EXPECTED WEDNESDAY AND
THURSDAY AS A WEAK HIGH PRESSURE RIDGE SETTLES INTO THE REGION.
RETURN FLOW WILL BEGIN AGAIN BY THURSDAY AFTERNOON AS THE NEXT
TROUGH ENTERS THE PLAINS. IT APPEARS THAT THIS SYSTEM WILL BE TOO
FAR NORTH FOR ANY DECENT CHANCE OF RAIN FOR THE AREA OVER THE
WEEKEND...BUT THE PROLONGED SOUTHERLY FLOW MEANS THAT TEMPERATURES
WILL INCH UP TO ABOVE NORMAL ALONG WITH THE HUMIDITY. GENERALLY
THE MEX MOS APPEARS REASONABLE...BUT DID BUMP TEMPS UP A COUPLE
DEGREES.

THE CHANCE OF RAIN WILL RETURN BY EARLY NEXT WEEK...WITH
THE GFS/ECMWF INDICATING A POWERFUL UPPER LOW MUCH LIKE THE LAST
TWO AFFECTING THE AREA MONDAY NIGHT AND INTO TUESDAY. WILL KEEP
POPS LOW AT THIS TIME UNTIL WE GET MORE MODEL CONSISTENCY.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  54  72  54  80  59 /  70   0   0   0   0
WACO, TX              53  75  53  81  58 /  30   0   0   0   0
PARIS, TX             54  70  53  77  56 /  90  10   0   0   0
DENTON, TX            53  72  49  80  57 /  80   0   0   0   0
MCKINNEY, TX          54  71  49  79  57 /  80   0   0   0   0
DALLAS, TX            54  72  54  80  61 /  70   0   0   0   0
TERRELL, TX           54  71  53  79  58 /  70   0   0   0   0
CORSICANA, TX         56  72  55  80  58 /  50   0   0   0   0
TEMPLE, TX            53  76  52  82  58 /  20   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 17, 3:20 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CDT TUE APR 17 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
320 PM CDT TUE APR 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS A LARGE PORTION OF
NORTH TEXAS THIS EVENING AND TONIGHT AS A STRONG UPPER LEVEL
DISTURBANCE CROSSES THE AREA. SOME OF THE STORMS WILL BECOME SEVERE
WITH LARGE HAIL BEING THE MAIN THREAT. A FEW OF THE STORMS MAY
ALSO PRODUCE DAMAGING WINDS...PRIMARILY IN THE LATE AFTERNOON AND
EARLY EVENING. THE GREATEST CHANCE FOR SEVERE WEATHER IS ACROSS
THE CENTRAL AND SOUTHERN PORTIONS OF NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY AND
MONDAY ACROSS NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THROUGHOUT NORTH TEXAS
TONIGHT.

DUNN

In the hours before

Special weather statement, Apr 17, 3:51 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT TUE APR 17 2007

TXZ100-172115-
YOUNG TX-
351 PM CDT TUE APR 17 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN YOUNG COUNTY

AT 351 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES EAST OF THROCKMORTON...MOVING EAST AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM.

HALF INCH DIAMETER HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED
FROM THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
TUESDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3320 9895 3296 9895 3296 9843 3318 9842

DUNN
Special weather statement, Apr 17, 4:49 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT TUE APR 17 2007

TXZ142-172215-
MILLS TX-
449 PM CDT TUE APR 17 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN MILLS COUNTY

AT 449 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF BROWNWOOD...MOVING EAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BUFFALO AND MULLIN.

SMALL HAIL IS LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
TUESDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3166 9916 3143 9915 3144 9835 3172 9848

DUNN
Special weather statement, Apr 17, 5:18 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT TUE APR 17 2007

TXZ116-130-141-172315-
PALO PINTO TX-ERATH TX-COMANCHE TX-
518 PM CDT TUE APR 17 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN COMANCHE COUNTY
  ERATH COUNTY
  PALO PINTO COUNTY

AT 518 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE FROM NEAR POSSUM KINGDOM STATE
PARK TO NEAR COMANCHE. THESE STORMS ARE MOVING TO THE EAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE COMANCHE...DE LEON...
DUBLIN...GORDON...GRAFORD...GUSTINE...MINERAL WELLS AND STEPHENVILLE.

PEA-SIZED HAIL AND GUSTY WINDS ARE LIKELY AS THESE STORMS MOVE
THROUGH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
TUESDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3221 9866 3230 9847 3250 9847 3251 9857
      3273 9857 3300 9839 3299 9807 3248 9806
      3211 9788 3194 9818 3190 9821 3186 9818
      3177 9835 3178 9867

DUNN
Special weather statement, Apr 17, 5:54 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CDT TUE APR 17 2007

TXZ117-180000-
PARKER TX-
554 PM CDT TUE APR 17 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  PARKER COUNTY

AT 554 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS MOVING THROUGH EASTERN PALO PINTO
COUNTY.  THESE STORMS WILL MOVE THROUGH PARKER COUNTY DURING THE
NEXT HOUR.  THIS LINE OF STORMS IS MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...BRIAR...
RENO...SPRINGTOWN...WEATHERFORD...WILLOW PARK AND MINERAL WELLS
STATE PARK.

SMALL HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS LINE
OF STORMS.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
TUESDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3299 9755 3266 9755 3265 9756 3256 9756
      3255 9805 3299 9806

DUNN
Special weather statement, Apr 17, 5:59 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CDT TUE APR 17 2007

TXZ144-180000-
BOSQUE TX-
559 PM CDT TUE APR 17 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  BOSQUE COUNTY

AT 559 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS APPROACHING WESTERN BOSQUE COUNTY.
THESE STORMS ARE MOVING EAST AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE IREDELL...MERIDIAN AND
MERIDIAN STATE PARK.

SMALL HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS LINE
OF STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
TUESDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3204 9798 3174 9778 3188 9736 3220 9759

DUNN
Local storm report, Apr 17, 6:07 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
607 PM CDT TUE APR 17 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     STEPHENVILLE            32.22N  98.22W
04/17/2007                   ERATH              TX   AMATEUR RADIO

            ROOF OFF HOUSE AND TREE ON CAR IN STEPEHNVILLE

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Fort Worth, TX (KFWD), 12:00Z

11.5 hours before the tornado, 16 km from the path. April 17, 2007.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -101662, lifted condensation level 818 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-04-17The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 135 square meters per square second, 0 to 6 km bulk shear 45 knots.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-101662 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
45 kt
0-1 km bulk shear
26 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
1.8 K/km

Open this sounding in Storm Lab

Fort Worth, TX (KFWD), 00:00Z

0.5 hours after it, 16 km from the path. April 18, 2007.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 325 joules per kilogram, CIN -4, lifted condensation level 550 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-04-18The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 75 square meters per square second, 0 to 6 km bulk shear 26 knots.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-4 J/kg
Surface CAPE
333 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
26 kt
0-1 km bulk shear
22 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5
0-3 km lapse rate
5.9 K/km

Open this sounding in Storm Lab

The surface observations

Fort Worth - Alliance (AFW), 1 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
21:36 UTC62.657.2180° 12 kt161007.8
21:53 UTC6257190° 9 kt1007.8
22:53 UTC6257190° 7 kt1007.8HZ
23:46 UTC60.855.4280° 12 kt311008.1+RA
23:53 UTC5853330° 15 kt311008.1+TSRA
23:57 UTC57.251.8320° 11 kt241008.5+TSRA
00:08 UTC57.251.8270° 7 kt191008.8+TSRA
00:28 UTC57.253.6250° 7 kt1009.1TSRA BR
00:47 UTC57.253.6240° 7 kt1009.1-RA
00:53 UTC5753230° 7 kt1008.8-RA

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Dallas/Ft Worth radar (KFWS), 44 km away, was scanning. The volume nearest the touchdown began at 23:30 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
23:30 UTCTORNADOHasletTarrant, TXBRIEF TORNADO DEVELOPED NEAR HASLET. DAMAGE TO CARPORT AND OUTDOOR FURNITURE. PUBLIC HAS PICTURE OF TORNADO AND THERE WERE 2 SEPERATE REPORTS FROM TRAINED SPOTTERS OF A FUNNEL NEAR THAT AREA.
23:50 UTCHAIL 1.5JoshuaJohnson, TX

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2007 tornado in TexasEvery tornado in Texas since 1950Warnings in force in Texas nowThe forecast where you are

The other tornadoes of April 17, 2007

7 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
April 171:25 PM CDTEF0Lubbock, TX2.570
April 171:40 PM CDTEF0Lubbock, TX1.350
April 171:57 PM CDTEF1Hale, TX2.0100$35,000
April 172:00 PM CDTEF0Lubbock, TX0.840$75,000
April 172:00 PM CDTEF0Parmer, TX2.850
April 172:03 PM CDTEF0Lubbock, TX0.350
April 173:37 PM PDTEF0Klamath, OR1.010

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.